# SDR USAA070285

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Aircraft time: 56,706 hours, 56,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6545413173
- Condition: Chafed
- Location: Bs 548-637
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED UPPER SURFACE BEAM CHORD IN LEFT A/C PACK BAY AT BS 548.85, 569.70, 637.50.  FABRICATED AND INSTALLED REPAIR STRAPS PER EA 98602A, DEFECT SIZE: .6" BY .5" X .010" TO .025".
